# SDR ASAA2023063043825

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 52,255 hours, 15,256 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTFLOW VALVE INDICATOR FLUCTUATES INTERMITTENTLY BETWEEN NORMAL POSITION TOWARDS OPEN, CABIN ALT AND DIFF PRESSURE STAYS STEADY, CABIN RATE OF CLIMB WOULD INTERMITTINGLY FLUCTUATE PLUS AND MINUS 400' IN BOTH AUTO AND ALT. GROUNDED - YES. ON DEFERRAL.
